# SDR ASOA03252

- Difficulty date: June 4, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE LEFT AND RIGHT FS 718 FORWARD SIDE BETWEEN STRINGERS 10 AND 12 WERE FOUND TO BE CRACKED BYOND LIMITS.  MAINTENANCE REPAIRED THE LEFT AND RIGHT FS 718 FORWARD SIDE BETWEEN STRINGERS 10 AND 12 IAW ASA EO 600-53-0067A.  (M)
